×

Found 3,857 Documents (Results 1–100)

100
MathJax

Positivity certificates via integral representations. (English) Zbl 07543936

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 473, 84-114 (2022).
MSC:  14Q30 14P99
PDF BibTeX XML Cite
Full Text: Link

Anti-symplectic involutions on rational symplectic 4-manifolds. (English) Zbl 07548665

Vershik, Anatoly M. (ed.) et al., Conference on topology, geometry, and dynamics. V. A. Rokhlin-100. The Euler International Mathematical Institute and Steklov Institute of Mathematics, St. Petersburg, Russia, August 19–23, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 772, 165-172 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Direct integration for multi-leg amplitudes: tips, tricks, and when they fail. (English) Zbl 1484.81039

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 107-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The replenishment algorithm in algebras of sets. (English. Ukrainian original) Zbl 1484.68345

Cybern. Syst. Anal. 57, No. 5, 820-826 (2021); translation from Kibern. Sist. Anal. 57, No. 5, 168-174 (2021).
MSC:  68W30 13P10 14Q30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification